# SDR SWIA200718852

- Difficulty date: November 8, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 13,014 hours, 9,970 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

AFTER LIFT OFF GOT "SMOKE TOILET" CAUTION MESSAGE ALONG WITH SMOKE IN THE CABIN.  FOUND ENGINE OIL LEAKING INTO BLEED SYSTEM.  REPLACED RIGHT ENGINE IAW AMM 71-00-00.  OPS AND LEAK CHECK GOOD, P/N: CF34-3B1, S/N OFF: 872864.
